# SDR SWIA2017120543951

- Difficulty date: November 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 37,201 hours, 31,440 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG GEAR DISAGREE AFTER T/O. NOSE WOULD NOT RETRACT. DROPPED MAINS AND DIV TO MSP. (FLT 5619) ADJUSTED NOSE GEAR UPLOCK PIN IAW AMM. OPS CHECK GOOD.
